American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68W30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Igor Lysenok and Alexander Ushakov. Spherical quadratic equations in free metabelian groups. Proc. Amer. Math. Soc. 144 (2016) 1383-1390.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Lairez. Computing periods of rational integrals. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Alin Bostan, Guillaume Chèze, Thomas Cluzeau and Jacques-Arthur Weil. Efficient algorithms for computing rational first integrals and Darboux polynomials of planar polynomial vector fields. Math. Comp. 85 (2016) 1393-1425.
Abstract, references, and article information   
View Article: PDF

[4] Paolo Faccin and Willem A. de Graaf. Constructing Semisimple Subalgebras of Real Semisimple Lie Algebras. Contemporary Mathematics 652 (2015) 75-89.
Book volume table of contents   
View Article: PDF

[5] S. Pérez-Díaz, J. R. Sendra and C. Villarino. Computing the singularities of rational surfaces. Math. Comp. 84 (2015) 1991-2021.
Abstract, references, and article information   
View Article: PDF

[6] Fredrik Johansson. A fast algorithm for reversion of power series. Math. Comp. 84 (2015) 475-484.
Abstract, references, and article information   
View Article: PDF

[7] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[8] C. Kalla and C. Klein. Computation of the topological type of a real Riemann surface. Math. Comp. 83 (2014) 1823-1846.
Abstract, references, and article information   
View Article: PDF

[9] Josef Schicho and David Sevilla. Tschirnhaus-Weierstrass curves. Math. Comp. 83 (2014) 3005-3015.
Abstract, references, and article information   
View Article: PDF

[10] Lukáš Vokřínek. Constructing homotopy equivalences of chain complexes of free $\mathbb{Z} G$-modules. Contemporary Mathematics 617 (2014) 279-296.
Book volume table of contents   
View Article: PDF

[11] Daniel Goldstein, Alfred W. Hales and Richard A. Stong. Light matrices of prime determinant. Proc. Amer. Math. Soc. 142 (2014) 805-819.
Abstract, references, and article information
View Article: PDF

[12] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information   
View Article: PDF

[13] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[14] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[15] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[16] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[17] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents   
View Article: PDF

[18] David Carfì and Angela Ricciardello. An Algorithm for Dynamical Games with Fractal-Like Trajectories. Contemporary Mathematics 601 (2013) 95-112.
Book volume table of contents   
View Article: PDF

[19] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[20] Rashid Ali and Martin Kreuzer. Weyl Gr\"{o}bner Basis Cryptosystems. Contemporary Mathematics 582 (2012) 1-20.
Book volume table of contents   
View Article: PDF

[21] Josef Schicho and David Sevilla. Effective radical parametrization of trigonal curves. Contemporary Mathematics 572 (2012) 221-231.
Book volume table of contents   
View Article: PDF

[22] L. X. Châu Ngô, J. Rafael Sendra and Franz Winkler. Classification of algebraic ODEs with respect to rational solvability. Contemporary Mathematics 572 (2012) 193-210.
Book volume table of contents   
View Article: PDF

[23] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[24] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[25] Teresa Crespo and Zbigniew Hajto. Differential equations over $\mathbb {C}(z)$. Graduate Studies in Mathematics 122 (2011) 165-213.
Book volume table of contents   
View Article: PDF

[26] Teresa Crespo and Zbigniew Hajto. Basic notions. Graduate Studies in Mathematics 122 (2011) 55-73.
Book volume table of contents   
View Article: PDF

[27] Teresa Crespo and Zbigniew Hajto. Affine and projective varieties. Graduate Studies in Mathematics 122 (2011) 3-26.
Book volume table of contents   
View Article: PDF

[28] Teresa Crespo and Zbigniew Hajto. Algebraic varieties. Graduate Studies in Mathematics 122 (2011) 27-51.
Book volume table of contents   
View Article: PDF

[29] Teresa Crespo and Zbigniew Hajto. Algebraic Groups and Differential Galois Theory. Graduate Studies in Mathematics 122 (2011) MR MR2778109.
Book volume table of contents   

[30] Teresa Crespo and Zbigniew Hajto. Picard-Vessiot extensions. Graduate Studies in Mathematics 122 (2011) 121-140.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia